# SDR AALA2019042329043

- Difficulty date: April 20, 2019
- Submitted: April 23, 2019
- Operation: Air carrier
- Aircraft: N919AN
- Make and model: Boeing 737823
- Aircraft serial: 29520
- Aircraft time: 58,818 hours, 23,832 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 2061151
- Part serial: 1111
- Condition: Unreliable
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS ON APPROACH TO SAN THE LEADING EDGE FLAPS AND TRAILING EDGE FLAPS FAILED TO EXTEND, HYD PRESSURE NORMAL, FOLLOWED QRH PROCEDURES. MAINTENANCE ACCOMPLISHED BITE TEST OF FSEU AND FOUND MSG 27-58400 T/E FLAP INDICATION. ACCOMPLISHED FIM TASK 27-51-00-810-826. WIRING CHECKED OKAY. REPLACED FLAP/SLAT ELECTRONICS UNIT IAW AMM 27-51-01. ALL TESTS PASSED OKAY. REPLACED FLAP POSITION INDICATOR IAW AMM 27-58-02. SEE SDR # AALA201904229002.
